# SDR 96ZZZX205

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6320
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Condition: Defective
- Location: Cockpit
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE ITEM WITHIN, ENCODING DIGITIZER.
